MAUDE Adverse Event Report: DEPUY MITEK LLC US FOOT PEDAL(FMS VUE/NEXTRA); ARTHROSCOPE

DEPUY MITEK LLC US FOOT PEDAL(FMS VUE/NEXTRA); ARTHROSCOPE
Catalog Number 283573
Medical Device Problem Codes Material Frayed (1262); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: investigation summary the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found the power cord damaged, and the wires exposed at the base of the device.The blue flow button was detached.No other anomalies were noted.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the foot pedal(fms vue/nextra) would have contributed to the complained issue.Based on the investigation findings, the potential cause for the cord condition is traced to the heavy use while trying to handle the cord.As per instructions for use (ifu), prior to use, check the system components for damage.Check the cable integrity carefully.If there are signs of damage, do not use it, and it has been determined that no corrective and/or preventative action is required.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that the foot pedal (fms vue/nextra) device was frayed.It was reported that the event did not occur during surgery.During in-house engineering evaluation, it was determined that the device fell apart.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
FOOT PEDAL(FMS VUE/NEXTRA)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22470839
Report Number1221934-2025-02536
Device Sequence Number11820864
Product Code HRX
UDI-Device Identifier10886705017010
UDI-Public(01)10886705017010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283573
Device Lot NumberP26AY5438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown